Just started this I would say about 5-6 days ago and my skin is very dry now. I haven't used it since, but I've been out of school so I haven't been using any foundation but I can't go without it.. Please anyone help, thank you.
I was on the medication and it's actually a very common side effect. You need to keep using it though, it's actually trying to clear up the skin and in order to do that, it looks really bad at first. I know this is hard especially when you need to go to school and be in front of other people. Foundation and make up is not something you should be using on top of the medication, this will make it harder for the medication to work. Also, you should limit your exposure to the sun while taking Epiduo. You also need to clean your face daily before applying the medication and try to use a face wash that has vitamins in it, which will help give moisture to your face. Then apply the Epiduo.
- Epiduo Information for Consumers
- Epiduo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Epiduo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Sep 2014 • 1 answer
Updated 17 Aug 2015 • 1 answer
Updated 5 May 2015 • 1 answer
Updated 22 Jun 2015 • 1 answer
Updated 18 Aug 2015 • 1 answer